Journal article icon

Journal article

Bethe ansatz solution of the asymmetric exclusion process with open boundaries.

Abstract:
We derive the Bethe ansatz equations describing the complete spectrum of the transition matrix of the partially asymmetric exclusion process with the most general open boundary conditions. For totally asymmetric diffusion we calculate the spectral gap, which characterizes the approach to stationarity at large times. We observe boundary induced crossovers in and between massive, diffusive, and Kardar-Parisi-Zhang scaling regimes.
Publication status:
Published

Actions


Access Document


Authors


de Gier, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
Physical review letters
Volume:
95
Issue:
24
Pages:
240601
Publication date:
2005-12-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:d8f78ee1-457c-4b54-a54a-093dd0a49813
Source identifiers:
16948
Local pid:
pubs:16948
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP